# SDR J7SA0612201401

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N623FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452099
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM FAIL CAS ILLUMINATED ON CLIMB OUT.  LANDING & TAXI WERE UNEVENTFUL.  THE FLIGHT WAS ON A PART  RELEASE NUMBER 1351515.  A SUPPLEMENTAL SDR WILL FOLLOW WHEN ADDITIONAL INFORMATION IS AVAILABLE.
